Avatar universal
Urology/ UTI
I have been on Loritab for quite a while at least five years but I do not take the medication like I am supposed to.  I am supposed to take it two tabs q6h but I take 1q3h prn.  
But recently I have had symptoms of a UTI yet when I go to see the doctor and they run a test it comes back clear.  Does Loritab cause symptoms like this?
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
Sticking to the proper dose of the drug should help. However the symptoms can be due to dehydration and drinking less water and fluids and also heat. Hence drinking a lot of water and fruit juices will help. Also urinary alkalizers may help. Consult your Doctor. Hope this helps.
Take care and good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Interstitial Cystitis Community Resources